We found 139 questions associated with the 'Pressure' topic.
... pressure until I started having anxiety and panic attacks
A few months ago I started taking lisinopril hctz for high blood pressure. I began to notice a bit more hair loss than usual when I shampooed, but nothing significant. However, it gradually increased to huge handfuls, plus would fall out all day long. Research indicated that beta blockers and ACE... read more
Prior to starting, I normally had a BP of 126/78 with some variance when I took it at home. I get really anxious at the doctor though and my BP readings at the doctor tended to be 146/88. My doctor insisted I go on 5 mg of lisinopril. A week after starting Lisinopril, I checked my BP in the... read more
I started taking Topamax to control my migraines. Since I have a very low tolerance to medication, I was only taking 25mg per day. My migraines stopped, along with any sinus pain & pressure. However, I instead of losing weight blew up like a balloon. Has anyone else experienced weight gain on... read more
I have only been on it for about a week and the side effects are horrible. Nausea, headaches, very dizzy, hard time standing and working. I was diagnosed with high blood pressure when they discovered I had an inner ear infection. I'm now over the ear infection. Wondering if I really have high... read more
I was prescribed Inderal, about 10mgs, many years ago for blood pressure and noticed how well it worked in keeping my anxiety in check but what I have found is that only a couple of the brands made me feel comfortable, Inderal itself (by Wyeth Pharmaceutical) and propranolol by Northstar; and now... read more
Please name certain med, that will not cause Weigh Gain. I take Amelodopine, Besylate, Losatran Potassium, Hydrochlorothoyzoide to conytol BP. As it is still running high BP (150-100), my doc added Bystolic. But this is a Beta Blocker and causing me rapid weight gain! I had this same problem... read more
I began taking 10mg amlodipine two weeks ago after an on-again-off-again relationship with another medication that made me throw up every day I took it. They started me on 5mg amlodipine a month ago, but there was a large spike in my blood pressure. Since starting 10mg amlodipine , my ears are hot... read more
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
I have not been on it for very long and also take hydrochlorothiazide and verapamil for high blood pressure as well
I am currently taking 40 mg of Lisinopril and 10 mg of Bisoprolol. I have extreme anxiety that tends to blow my blood pressure through the roof. My Doctor has put me on Xanax 1 pill 3 times a day. I do not like taking pills at all (I even hate taking Tylenol for a headache). However I understand... read more